# SDR DL76L070388

- Difficulty date: May 1, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 76,311 hours, 11,663 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 291702127
- Condition: Unknown
- Location: Hyd Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB - ON TAXI LEFT HYD QTY WENT TO 0 THEN, LATER  RETURNED TO .84.  REPLACED LEFT HYD QTY TRANSMITTER PER M/M 29 WTY CKS NML.  LEAK OP CKS GOOD REMOVED MCO AND PLACARD.
